MathSciNet Relay Station
MathSciNet bibliographic data
MR2019681 34C10 (34K11)
Wang, Qi-Ru; Wu, Xiao-Ming; Zhu, Si-Ming Oscillation criteria for second-order nonlinear damped differential equations. Comput. Math. Appl. 46 (2003), no. 8-9, 1253–1262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement